Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Taking 8 week injection. Why am I spotting for a day two months in a row?

Hello. I am on an 8week injection since Nov2010. My period stopped for a few month but then came back a couple months later. I received my last injection on the 21st of August and spotted for 1 day on the 6th of september and spotted again for 1 day on the 7th of October. Why am I spotting for 1 day 2months in a row? My next injection is due the 19th of October, should I take a preg test before I get my next shot?
Asked On : Sat, 13 Oct 2012
Answers:  0 Views:  15 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor